# SDR 2002UALA00368

- Difficulty date: March 20, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 27,584 hours, 9,647 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER ECAM MESSAGE HAD AMBER EXIT DOOR WARNING ON DOOR PAGE FOR RIGHT AFT OVERWING DOOR.  PROBLEM WAS CAUSED BY MOVEMENT OF THE OVERWING EXIT HANDLE COVER FLAP.  REMOVED OVERWING HATCH AND INSPECTED WITH NO FINDINGS.  REINSTALLED DOOR AND SECURED DOOR HANDLE COVER FLAP.
